International Journal of Advanced Scientific Research

International Journal of Advanced Scientific Research


International Journal of Advanced Scientific Research
Vol. 1, Issue 2 (2016)

On quadratic Diophantine equation with five unknowns 4w2x2y2 + z2 = t2


Meena K, Gopalan MA, Bhuvaneswari E, Presenna R

This paper aims at presenting general formulas for generating integer solutions of the quadratic equation in title based on its given integer solution.
Pages : 62-64 | 1611 Views | 487 Downloads